Bleeding after taking a pill to stop one’s period in Ramadhaan

Q: I would like to know if a women is on the pill and her period is due on a monday, if she bleeds a little on the Thursday before and she knows it’s not her period (bleeds just for a few hours) must she break her fast and stop reading namaaz? And if a women takes the pill to stop her bleeding during Ramadhaan and she spots a little must she break her fast? 

bismillah.jpg

A: If it is in conformity with the days of your routine then you should not fast.

If the spotting continues for at least three days then this will be counted as haidh.

And Allah Ta’ala (الله تعالى) knows best.

ولو زاد الدم على عشرة أيام ولها عادة معروفة دونها ردت إلى أيام عادتها والذي زاد استحاضة لقوله عليه الصلاة والسلام المستحاضة تدع الصلاة أيام أقرائها ولأن الزائد على العادة يجانس ما زاد على العشرة فيلحق به وإن ابتدأت مع البلوغ مستحاضة فحيضها عشرة أيام من كل شهر والباقي استحاضة لأنا عرفناه حيضا فلا يخرج عنه بالشك والله أعلم (الهداية 1/ 67)

أقل الحيض ثلاثة ايام ولياليها وما نقص من ذلك فهو استحاضة قوله عليه الصلاة والسلام أقل الحيض للجارية البكر والثيب ثلاثة أيام ولياليها وأكثره عشرة أيام وهو حجة على الشافعي رحمه الله تعالى في التقدير بيوم وليلة وعن أبي يوسف رحمه الله تعالى أنه يومان والأكثر من اليوم الثالث إقامة للأكثر مقام الكل قلنا هذا نقص عن تقدير الشرع وأكثره عشرة أيام ولياليها والزائد استحاضة لما روينا وهو حجة على الشافعي رحمه الله تعالى في التقدير بخمسة عشر يوما ثم الزائد والناقص استحاضة لأن تقدير الشرع يمنع إلحاق غيره به (هداية 1/62)

Answered by:

Mufti Ebrahim Salejee (Isipingo Beach)